# SDR SWAA2022123086405

- Difficulty date: December 29, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 54,794 hours, 32,933 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Damaged
- Location: Lt Overwing
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART OF LEFT OVER WING EXIT DOOR MISSING.<[01] UPON INSPECTION; FOUND LOWER CLOSEOUT PANEL DOWN AND NOT IN CORRECT POSITION. OPENED AND CLOSED DOOR; AND INSURED CLOSEOUT PANEL IN CORRECT POSITION PER AMM 52-22-00
